27th septiembre 2013

Epidemic Random Network Simulations in a Distributed Computing Environment

posted in Epidemiología, Investigación, JCR, Modelos Matemáticos, Procesamiento distribuido, Publicaciones |

Publicado el artículo “Epidemic Random Network Simulations in a Distributed Computing Environment” (J. Villanueva-Oller, L. Acedo, J. A. Moraño, A. Sánchez-Sánchez) en el Abstract and Applied Analysis, vol. 2013, ISSN 1085-3375

Disponible online en http://www.hindawi.com/journals/aaa/2013/462801/